Coping With Epilepsy Medikidz Comic Book Explains Epilepsy
Sponsored Advertisement
 

Go Back   Epilepsy Forum > Our House > Back Fence



Reply
 
LinkBack Thread Tools
  #1  
Old 08-25-2018, 09:42 AM
petero's Avatar
Venerable Voice of CWE
 
Join Date: Jun 2010
Location: Dallas, Texas
Posts: 1,722
Thanks: 630
Thanked 401 Times in 302 Posts

Knockout


Do your meds knock you out? Iíve been busy all day so far realizing that last night I texted every single person on my Facebook chat thing some odd cat photo (the origin for which I have no clue) along with a string of gibberish words... I donít even have a clue as to where that cat pic came from!!!

AARRGGHHHHHH!!?!?!??

Divalproex? Vimpat? Paliperidone? Gabapentin? Iíve looked up the side effects already!! BUT Iíve started taking some Trazodone recently which I took a lot of for alcohol rehab clinic over 15 years ago at this point (yep- sober for over 15 years now too...)...
Anyway... horrified


Sent from my iPhone using Tapatalk
Reply With Quote
  #2  
Old 08-25-2018, 03:11 PM
Porkette's Avatar
Venerable Voice of CWE
 
Join Date: Mar 2016
Location: New York
Posts: 1,366
Thanks: 344
Thanked 423 Times in 375 Posts
Hi petero,

I'm wondering if you had a complex partial or absence seizure while all of this happened. These are the types of seizures I have and when my Dr. put me on Neurontin the seizures got really bad to the point I was having absence status seizures and I would be out of it for 30 min to 2 hrs. and not even realize it until the seizure was over. Later on I found out Neurontin can trigger seizures to people who never have even had them after watching NBC Dateline a couple yrs. ago and how the drug co. got busted for over $200 million in lawsuits because the drug was known to trigger seizures for some people. Keep track of your seizures and how long they are if you notice they last longer it could be the Neurontin. I wish you the best of luck and May God Bless You!

Sue

Last edited by Porkette; 08-26-2018 at 09:02 AM.
Reply With Quote
The Following User Says Thank You to Porkette For This Useful Post:
petero (08-25-2018)
  #3  
Old 08-25-2018, 04:54 PM
Joined the Party
 
Join Date: Feb 2016
Location: Houston, TX
Posts: 91
Thanks: 14
Thanked 26 Times in 22 Posts
I was also wondering if that could have been a complex partial seizure.

I am on Vimpat and have never had anything like that happen.

Whatever it was, I hope it doesn't happen again. Have you considered contacting your neurologist?
Reply With Quote
The Following User Says Thank You to txtiger For This Useful Post:
petero (08-25-2018)
  #4  
Old 08-28-2018, 02:09 PM
Super Moderator / Thank You Queen
 
Join Date: Jun 2005
Location: Massachusetts
Posts: 16,454
Thanks: 947
Thanked 7,323 Times in 5,406 Posts
Might be the Trazodone -- some people report experiencing confusion on it. It could also be the result of interactions between Trazodone and your seizure meds -- in combination, they can increase the cognitive side effects like confusion and difficulty concentrating.
Reply With Quote
The Following User Says Thank You to Nakamova For This Useful Post:
petero (08-28-2018)
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 07:07 PM.


Powered by vBulletin® - Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Content Relevant URLs by vBSEO ©2009, Crawlability, Inc.
Copyright 2005 © Measuring Up. ALL rights reserved.